Artigo

Título:
Are There Non-linearities between SME Growth and Its Determinants? A Quantile Approach
Autores:
Zélia Serrasqueiro (U Beira Interior, CEFAGE - U Evora)
Paulo Maçãs Nunes (U Beira Interior, CEFAGE - U Evora)
João Leitão (UTL)
Manuel Rocha Armada (NEGE - U Minho, U Minho)
Revista:
Industrial And Corporate Change
Ano:
2010
Volume:
19
Páginas:
1071-1108
Códigos JEL:
G32 - Financing Policy; Financial Risk and Risk Management; Capital and Ownership Structure
L25 - Firm Performance: Size, Diversification and Scope, Age, Profit, and Sales
Voltar